Some remarks on Menger's theorem

Bohdan Zelinka

Časopis pro pěstování matematiky (1971)

  • Volume: 096, Issue: 2, page 145-150
  • ISSN: 0528-2195

How to cite


Zelinka, Bohdan. "Some remarks on Menger's theorem." Časopis pro pěstování matematiky 096.2 (1971): 145-150. <>.

author = {Zelinka, Bohdan},
journal = {Časopis pro pěstování matematiky},
language = {eng},
number = {2},
pages = {145-150},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Some remarks on Menger's theorem},
url = {},
volume = {096},
year = {1971},

AU - Zelinka, Bohdan
TI - Some remarks on Menger's theorem
JO - Časopis pro pěstování matematiky
PY - 1971
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 096
IS - 2
SP - 145
EP - 150
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.